# SDR DALA2024080107663

- Difficulty date: July 27, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,321 hours, 17,838 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: PERFORMED BUTTON LIGHT TEST & ARMED DOOR, NTF. OK FOR SVC. (0469370)
